MathSciNet Relay Station
MathSciNet bibliographic data
MR2220639 34K11
Sun, Yuan Gong; Meng, Fan Wei Note on the paper of J. Džurina and I. P. Stavroulakis: "Oscillation criteria for second-order delay differential equations'' [Appl. Math. Comput. 140 (2003), no. 2-3, 445–453; MR1953915]. Appl. Math. Comput. 174 (2006), no. 2, 1634–1641.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement